# SDR SIMA20201216002

- Difficulty date: December 16, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N262NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000701
- Aircraft time: 7,463 hours, 4,721 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN MULTIPLE LIGHTNING STRIKE DAMAGES BETWEEN FR 23-26 STGRS 26L-28L.  C/A: ACCOMPLISHED PERMANENT REPAIR TO EXTERNAL FUSELAGE SKIN BETWEEN FR 23-26 STGR 26L-28L, IAW ENVOY ERS-EJ-53MR-4229.
